# SDR CALA2025012702054

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 93,462 hours, 11,232 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: ELM8273
- Part serial: CU26536
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TRANSIENT ELECTRICAL SYSTEM FAULTS AND RESETS MULTIPLE SYSTEMS A FFECTD INBOUND FDE LEFT MAIN AC BUS IS NOT POWERED IN P100 SEE LEFT MAIN AC BUS NOT POWERED PROBLEMS - FAULT ISOLATIONREFERENCE: 24-51 TASK 822 REV NO. / DATE : 103 / 05 JAN 2025 APPLICABILITY: UAL 001-018, 204, 206, 209-229, 768, 769, 771-788 ADD FAULT: 24-11100 TECH SUPPORT UPDATE: REF FIM 24-51 TASK 822. R/R C24331 LEFT GCB ON THE P100 REF AMM 24-22-03/401. ALSO CHECK FOR ANY ARCHING AND PITTING WHERE CONTACTOR MOUNTS ON P100 BASE REF ECRA 2409-01053. ALSO CHECK LEFT ENGINE IDG FEEDER UPPER AND LOWER TERMINAL BLOCK FOR ANY ARCHING AND LOOSE TERMINALS. REF AMM 24-11-19. PLEASE REPORT ALL FINDINGS IN SIGN OFF. SFOLM ORTIZ REPLACED P100 LEFT GCB C2424331 IN REF TO AMM 24-22-03/401, MOUNT FOR LEFT GCB C24331 ON P100 APPEARED TO BE IN NORMAL CONDITION. ALSO INSPECTED LEFT ENGINE IDG FEEDER TERMINAL BLOCKS UPPER/LOWER, NO ANOMALIES OBSERVED. ADD EMP:U121006 ACCOMPLISHED IDLE RUNS OF BOTH ENGINES, COULD NOT DUPLICATE FAULT, ALL PARAMETERS ARE IN NORMAL RANGE REF AMM TASK 24-22-03 TABLE 401.
